

2024 Colorado Perinatal & Substance Use Disorder Integration Conference

Thursday, May 2nd & Friday, May 3rd at The Westin Riverfront Resort & Spa, Avon, Vail Valley

Conference Agenda

Day I - Thursday, May 2nd, 2024

10:00 - 10:30 Registration & Light Refreshments

Riverside Foyer

10:30 - 10:45 Welcome Remarks

Riverside Dr. Kyle Knierim, MD, Practice Innovation Program Associate Director - University of Colorado School of Medicine

Ballroom Special Presentation from Tough as a Mother

10:45 - 12:15 Opening Keynote

(90 mins) Beyond the Blues: Understanding the Spectrum of Perinatal Mental Health Conditions

Riverside Dr. Sarah Nagle-Yang, MD

Ballroom Meghan Cliffel

12:15 - 12:45 Grab and Go Lunch - Transition to Breakout Session I

Riverside Foyer

12:45 - 1:45 Breakout Session I

(60 mins)

Session A - Riverside Ballroom	Session B - Gondola Ballroom
Long Term Outcomes for Infants Prenatally Substance	Recovery Coach Doula Program: Using Specialized Peer
Exposed: Knowns, Unknowns & Strategies for Intervention	Support for Mothers with SUD
Dr. Laurie Halmo, MD, Childrens Hospital Colorado	Britt Westmoreland, CAT Recovery Coach Doula
	Jessica Anderson, DNP, CNM, WHNP, FACNM, Director of
	Midwifery & Women's Health Services
	University of Colorado, College of Nursing

1:45 - 2:00 Break - Transition to Breakout Session 2

2:00 - 3:00 Breakout Session 2

(60 mins)

Session A - Riverside Ballroom	Session B - Gondola Ballroom
Breastfeeding & Substance Use: Best Practices &	Preventing Alcohol-Related Concerns for the Pregnant
Recommendations	Person-Infant Dyad
Dr. Laurie Halmo, MD, Childrens Hospital Colorado	Carolyn J. Swenson, MSPH, MSN, RN
Dr. Christine Gold, MD University of Colorado	Dr. Kaylin Klie, MD, University of Colorado

3:00 - 3:15 Break & Refreshments - Transition to Workshops

Riverside Foyer

3:15 - 4:30 Workshops

(75 mins)

Session A - Riverside Ballroom	Session B - Gondola Ballroom
Planning for Sustainability: Grants, Funding Sources, and	Pediatric & Adolescent Clinical Best Practices
Medicaid Services	I - Adolescent Substance Use Disorder Treatment &
Dr. JK Costello, M.D., M.P.H The Steadman Group	Other Important Considerations
Anoushka Millear, Colorado Department of Health Care Financing	Dr. Sukhmeet Sandhu, MD, University of Colorado
Jose Esquibel, Colorado Consortium for Prescription Drug Abuse	2 - Early Childhood Attachment Considerations
	Dr. Aviva Olsavsky, MD, University of Colorado

4:30 - 4:45 Break

[Day I continues on reverse]

2024 Colorado Perinatal & SUD Care Integration Conference









Day I continued

4:45 - 5:45 Panel Presentation with the HardBeauty Team

(60 mins) Mama Recovers: Empowering Mothers on the Journey to Healing

Riverside Moderator: Racquel Garcia

Ballroom Panelists: Tiffany Kuhwede, Amy Walker, Allison Fulton, Mandy Chapman, Cortnie Watson, Jessica Waddell, Jamie Davis

5:45 - 6:00 Closing Remarks & Transition to Poster Session & Networking Reception

Riverside Ballroom

6:00 - 7:00 Poster Session & Networking Reception

(60 mins) Vendors in Riverside Foyer

Posters in Riverside Ballroom

Day 2 - Friday, May 3rd, 2024

7:30 - 8:00 Breakfast

Riverside Foyer

8:00 - 8:10 Day 2 Opening Remarks

Riverside Ballroom

8:10 - 9:30 Panel Presentation

(80 mins) Building Bridges: Prioritizing Patients in Substance Use Policy Design

Riverside Dr. Christine Gold, MD, University of Colorado
Ballroom Dr. Kristine "Lyle" Wagner, MD, University of Colorado

Dr. Kelly McMullen, MD, Denver Health

Robyn Gustafson, UCHealth

9:30 - 9:45 Break

9:45 - II:30 Closing Plenary

(105 mins) Enhancing Child Welfare and Healthcare System Collaboration with Plans of Safe Care

Riverside Shannon Bryan, MPH, Colorado Department of Human Services, Division of Child Welfare

Protecting and Caring for Our Most Vulnerable: A Cross System Collaboration to Identify and Care for

Substance Exposed Newborns and Their Families

Angela Mead, MSW, Larimer County Department of Human Services

11:30 - 11:45 Closing Remarks

Riverside Ballroom

Ballroom

11:45 - 12:00 Grab and Go Bags

Riverside Foyer

12:00 - 2:00 Optional Team Time

